| Model Number |
KIT,SIPAP,IF,PLUS,AUX,MDISS,ENGLISH |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported to vyaire medical that the sipap screen stopped working while on patient use.The unit still delivering flow to patient but audible alarm was continuously noted.There was no patient harm reported from this event.